Home > Research > Publications & Outputs > Continuity of homomorphisms and derivations fro...

Associated organisational unit

Electronic data

  • S0305004100072741a

    Rights statement: http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 116 (3), pp 465-473 1994, © 1994 Cambridge University Press.

    Final published version, 665 KB, PDF document

Links

Text available via DOI:

View graph of relations

Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators. / Dales, H.G.; Jarchow, H.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 116, No. 3, 11.1994, p. 465-473.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG & Jarchow, H 1994, 'Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 116, no. 3, pp. 465-473. https://doi.org/10.1017/S0305004100072741

APA

Dales, H. G., & Jarchow, H. (1994). Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators. Mathematical Proceedings of the Cambridge Philosophical Society, 116(3), 465-473. https://doi.org/10.1017/S0305004100072741

Vancouver

Dales HG, Jarchow H. Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators. Mathematical Proceedings of the Cambridge Philosophical Society. 1994 Nov;116(3):465-473. https://doi.org/10.1017/S0305004100072741

Author

Dales, H.G. ; Jarchow, H. / Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators. In: Mathematical Proceedings of the Cambridge Philosophical Society. 1994 ; Vol. 116, No. 3. pp. 465-473.

Bibtex

@article{1cfcdefb23ff47bbb8c211423963a790,
title = "Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators",
author = "H.G. Dales and H. Jarchow",
note = "http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 116 (3), pp 465-473 1994, {\textcopyright} 1994 Cambridge University Press.",
year = "1994",
month = nov,
doi = "10.1017/S0305004100072741",
language = "English",
volume = "116",
pages = "465--473",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "3",

}

RIS

TY - JOUR

T1 - Continuity of homomorphisms and derivations from algebras of approximable and nuclear operators

AU - Dales, H.G.

AU - Jarchow, H.

N1 - http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 116 (3), pp 465-473 1994, © 1994 Cambridge University Press.

PY - 1994/11

Y1 - 1994/11

U2 - 10.1017/S0305004100072741

DO - 10.1017/S0305004100072741

M3 - Journal article

VL - 116

SP - 465

EP - 473

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 3

ER -